Random averaging in ergodic theorem and boundary deformation rate in symbolic dynamicsстатья

Статья опубликована в журнале из списка RSCI Web of Science

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 31 июля 2019 г.

Работа с статьей


[1] Gurevch B. M., Komch S. A., Tempelman A. A. Random averaging in ergodic theorem and boundary deformation rate in symbolic dynamics // Moscow Mathematical Journal. — 2019. — Vol. 19, no. 1. — P. 77–88. For some symbolic dynamical systems we study the value of the boundary deformation for a small ball in the phase space during a period of time depending on the center and radius of the ball. For actions of countable Abelian groups, a version of the Mean Ergodic theorem with averaging over random sets is proved and used in the proof of the main theorem on deformation rate. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть